MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2317-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in the year of 2023.Block d2b: pro code (product code): qrb.Block d6b: explant date: 2023.Additional suspect medical device components involved in the event: model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: 19853544.Model/catalog description: infinion cx lead kit, 50cm.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient had multiple surgeries for loose wires, leads detaching and implantable pulse generator (ipg) being loose.It was noted that the patient was tired of being cut open to replace things.It was also reported that the patient experienced inadequate pain relief.The patient subsequently underwent a spinal cord stimulator (scs) system explant procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in the year of 2023.Block d2b: pro code (product code): qrb.Block d6b: explant date: 2023.Additional suspect medical device components involved in the event: model number/catalog number: sc-1232 serial number: (b)(6) batch/lot number: 516096 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (udi) #: (b)(4) model number/catalog number: sc-2317-50 serial number: (b)(6) batch/lot number: 19853544 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi) #: (b)(4).Investigation results: the devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
INFINION? CX
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25265024
Report Number3006630150-2026-03426
Device Sequence Number9759010
Product Code LGW
UDI-Device Identifier08714729861614
UDI-Public(01)08714729861614(17)181018(10)19853544
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/18/2018
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number19853544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/23/2026
Supplement Report FDA Received Date06/19/2026
Date Device Manufactured10/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale